Alert archive / Colorado / Red Flag Warnings in 2020

Red Flag Warning 17, NWS Pueblo, CO

April 27, 202013 counties in Colorado

NWS Pueblo, CO issued this red flag warning at Apr 27, 2020, 2:44 PM MDT for 13 counties in Colorado. It took effect at Apr 28, 2020, 11:00 AM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 27, 2020, 2:44 PM MDT (20:44 UTC)
In effect from
Apr 28, 2020, 11:00 AM MDT
Expired
Apr 28, 2020, 8:00 PM MDT
In force
9 hr
Issued by
NWS Pueblo, CO

Counties Alamosa County, CO, Bent County, CO, Conejos County, CO, Costilla County, CO, Crowley County, CO, El Paso County, CO, Fremont County, CO, Kiowa County, CO, Otero County, CO, Prowers County, CO, Pueblo County, CO, Rio Grande County, CO, Saguache County, CO

The radar

The Pueblo radar (KPUX), 66 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 8.7 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2020-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2020-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2365 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

191 
WWUS85 KPUB 272044
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
244 PM MDT Mon Apr 27 2020

...A Red Flag Warning has been issued from noon until 8 PM 
Tuesday for gusty winds, low relative humidities and dry fuels for
fire weather zone 224 which includes the San Luis Valley...

COZ224-281245-
/O.UPG.KPUB.FW.A.0009.200428T1800Z-200429T0200Z/
/O.NEW.KPUB.FW.W.0017.200428T1800Z-200429T0200Z/
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
244 PM MDT Mon Apr 27 2020

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT TUESDAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 224...

The National Weather Service in Pueblo has issued a Red Flag
Warning for gusty winds, low relative humidity, and dry fuels 
which is in effect from noon to 8 PM MDT Tuesday. 

* Affected Area...Fire Weather Zone 224.

* Winds...Northwest 15 to 25 mph with gusts up to 30 mph.

* Relative Humidity...As low as 10 percent.

* Impacts...Conditions will be favorable for the rapid growth and
  spread of fires.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
4 follow-up statements
672 
WWUS85 KPUB 280245
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
845 PM MDT Mon Apr 27 2020

...A Red Flag Warning has been issued from noon until 8 PM
Tuesday for gusty winds, low relative humidities and dry fuels
for fire weather zone 224 which includes the San Luis Valley...

COZ224-281845-
/O.CON.KPUB.FW.W.0017.200428T1800Z-200429T0200Z/
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
845 PM MDT Mon Apr 27 2020

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT
TUESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONE 224...

* Affected Area...Fire Weather Zone 224.

* Winds...Northwest 15 to 25 mph with gusts up to 30 mph.

* Relative Humidity...As low as 10 percent.

* Impacts...Conditions will be favorable for the rapid growth 
  and spread of fires.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
725 
WWUS85 KPUB 280947
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
347 AM MDT Tue Apr 28 2020

...A Red Flag Warning is now in effect from 11 AM until 8 PM 
Tuesday for gusty winds, low relative humidities and dry fuels for
fire weather zones 222, 224, 226 through 228, 231, 232 and 234
through 236 which includes Fremont County, the San Luis Valley,
and El Paso, Pueblo, Crowley, Otero, Kiowa, Bent, and Prowers
Counties...

COZ222-226>228-231-232-234>236-290200-
/O.EXB.KPUB.FW.W.0017.200428T1700Z-200429T0200Z/
Fremont County Including Canon City/Howard/Texas Creek-
Northern El Paso County Including Monument and Black Forest-
Southern El Paso County Including Fort Carson and Colorado
Springs-Pueblo County Including Pueblo-
Crowley County Including Ordway-
Otero County Including La Junta and Western Comanche Grasslands-
Kiowa County Including Eads-Bent County Including Las Animas-
Prowers County Including Lamar-
347 AM MDT Tue Apr 28 2020

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT
THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONES 222...226...227...228...231...232...234...235 AND
236...

The National Weather Service in Pueblo has issued a Red Flag
Warning for gusty winds and low relative humidity, which is in
effect from 11 AM this morning to 8 PM MDT this evening.

* Affected Area...Fire Weather Zones 222...226...227...228... 
  231...232...234...235 and 236.

* Winds...North 10 to 20 mph with gusts up to 35 mph.

* Relative Humidity...As low as 12 percent.

* Impacts...Conditions will be favorable for the rapid growth and
  spread of fires. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ224-290200-
/O.EXT.KPUB.FW.W.0017.200428T1700Z-200429T0200Z/
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
347 AM MDT Tue Apr 28 2020

...RED FLAG WARNING NOW IN EFFECT FROM 11 AM THIS MORNING TO 8 PM
MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR
FIRE WEATHER ZONE 224...

* Affected Area...Fire Weather Zone 224.

* Winds...Northwest 10 to 20 mph with gusts up to 30 mph.

* Relative Humidity...As low as 10 percent.

* Impacts...Conditions will be favorable for the rapid growth 
  and spread of fires.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
226 
WWUS85 KPUB 282109
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
309 PM MDT Tue Apr 28 2020

...A Red Flag Warning is in effect until 8 PM Tuesday for gusty 
winds, low relative humidity and dry fuels for fire weather zones 
222, 224, 226 through 228, 231, 232 and 234 through 236 which 
includes Fremont County, the San Luis Valley, and El Paso, Pueblo,
Crowley, Otero, Kiowa, Bent, and Prowers Counties...

...A Fire Weather Watch has been issued from 1 pm until 7 pm
Thursday for gusty winds, low relative humidity and dry fuels for
fire weather zone 224, which includes all of the San Luis 
Valley...

COZ224-291315-
/O.NEW.KPUB.FW.A.0010.200430T1900Z-200501T0100Z/
/O.CON.KPUB.FW.W.0017.000000T0000Z-200429T0200Z/
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
309 PM MDT Tue Apr 28 2020

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR FIRE WEATHER ZONE 224... 
...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH 
THURSDAY EVENING FOR FIRE WEATHER ZONE 224...

The National Weather Service in Pueblo has issued a Fire Weather
Watch, which is in effect from Thursday afternoon through 
Thursday evening.

* Affected Area...Fire Weather Zone 224.

* Winds...For this evening, North-Northwest 15 to 25 mph with
  gusts up to 35 mph. For Thursday, west 10 to 20 mph with gusts 
  to 30 mph. 

* Relative Humidity...As low as 9 percent both this evening and
  again on Thursday. 

* Impacts...Conditions will be favorable for the rapid growth and
  spread of fires.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

COZ222-226>228-231-232-234>236-290200-
/O.CON.KPUB.FW.W.0017.000000T0000Z-200429T0200Z/
Fremont County Including Canon City/Howard/Texas Creek-
Northern El Paso County Including Monument and Black Forest-
Southern El Paso County Including Fort Carson and Colorado
Springs-Pueblo County Including Pueblo-
Crowley County Including Ordway-
Otero County Including La Junta and Western Comanche Grasslands-
Kiowa County Including Eads-Bent County Including Las Animas-
Prowers County Including Lamar-
309 PM MDT Tue Apr 28 2020

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR FIRE WEATHER ZONES 222...226...227...228...231...232...234...235
AND 236...

* Affected Area...Fire Weather Zones 222...226...227...228... 
  231...232...234...235 and 236.

* Winds...North-Northwest 10 to 20 mph with gusts up to 35 mph.

* Relative Humidity...As low as 12 percent.

* Impacts...Conditions will be favorable for the rapid growth 
  and spread of fires.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
840 
WWUS85 KPUB 290141
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
741 PM MDT Tue Apr 28 2020

...A Red Flag Warning for fire weather zones 222, 224, 226 
through 228, 231, 232 and 234 through 236 which includes Fremont 
County, the San Luis Valley, and El Paso, Pueblo, Crowley, Otero, 
Kiowa, Bent, and Prowers Counties will expire at 8 PM this
evening...

...A Fire Weather Watch is in effect from 1 pm until 7 pm 
Thursday for gusty winds, low relative humidity and dry fuels for 
fire weather zone 224, which includes all of the San Luis 
Valley...

COZ224-291745-
/O.EXP.KPUB.FW.W.0017.000000T0000Z-200429T0200Z/
/O.CON.KPUB.FW.A.0010.200430T1900Z-200501T0100Z/
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
741 PM MDT Tue Apr 28 2020

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING FOR FIRE WEATHER ZONE 224... 

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR FIRE
WEATHER ZONE 224...

* Affected Area...Fire Weather Zone 224.

* Winds...West 10 to 20 mph with gusts up to 30 mph.

* Relative Humidity...As low as 9 percent.

* Impacts...Conditions will be favorable for the rapid growth 
  and spread of fires.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

COZ222-226>228-231-232-234>236-290245-
/O.EXP.KPUB.FW.W.0017.000000T0000Z-200429T0200Z/
Fremont County Including Canon City/Howard/Texas Creek-
Northern El Paso County Including Monument and Black Forest-
Southern El Paso County Including Fort Carson and Colorado
Springs-Pueblo County Including Pueblo-
Crowley County Including Ordway-
Otero County Including La Junta and Western Comanche Grasslands-
Kiowa County Including Eads-Bent County Including Las Animas-
Prowers County Including Lamar-
741 PM MDT Tue Apr 28 2020

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR FIRE
WEATHER ZONES 222...226...227... 228...231...232...234...235 AND 
236...

The red flag warning for Fire Weather zones 222...226...227... 
228...231...232...234...235 AND 236 will expire at 8 pm this
evening. 

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Apr 27, 11:35 AM MDT, 3 hours 9 minutes earlier.

Area forecast discussion, Apr 27, 11:35 AM MDT, 3 hours 9 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1135 AM MDT Mon Apr 27 2020

.SHORT TERM...(Today and tonight)
Issued at 347 AM MDT Mon Apr 27 2020

Current GOES water vapor imagery and upper air analysis is
indicating moderate west to northwest flow aloft across the region,
as yesterday's embedded short wave continues to translate east into
the High Plains. GOES water vapor and IR satellite imagery is also
indicating a drier and subsident airmass moving into the central
Rockies at this time, with some eastern Pacific moisture streaming
across the Pacific Northwest and Intermountain West, as well as some
high clouds streaming across across Desert Southwest and southern
Rockies. Temperatures at 3am are mainly in the 20s and 30s across
the higher terrain, with current readings in the mid 30s to mid 50s
across the lower elevations.

Models continue to indicate flow aloft becoming more northwest and
slowly increasing through tonight, as short wave energy across the
Pacific Northwest continues to translate across the Intermountain
West and into the northern Rockies by early Tuesday morning. Latest
models are also trending drier across the region today, though the
current HRRR runs continue to indicate enough moisture associated
with the passing southern Rockies wave to generate a few high based
showers across the southern mountains this afternoon. Otherwise,
expecting mostly sunny skies through the day with some increasing
high clouds and a few possible showers developing across the
northern and central mountains through the evening, with mid level
moisture increasing ahead of the passing northern Rockies wave.
Temperatures aloft progged to be around yesterday's values, though
with more sunshine expected, should see highs at to slightly warmer
than yesterday's in the mid 70s to mid 80s expected across the
plains, 60s and 70s across the high mountain valleys, and in the 50s
and 60s across the higher terrain, save for 30s and 40s at the
peaks. Current records for April 27th are 76F at ALS in 2000, 82F at
COS in 1992 and 88F at PUB in 1992, with the best chance of seeing
records set being at ALS. Will likely see spotty critical fire
weather conditions across the high mountain valleys once again as
winds increase through the late afternoon, however, conditions do
not look widespread enough to issue any fire weather highlights at
this time. Increasing flow aloft develops lee trough across the
plains through the evening, with developing breezy west to northwest
winds and continued warm air aloft keeping overnight lows mild once
again.

.LONG TERM...(Tuesday through Sunday)
Issued at 347 AM MDT Mon Apr 27 2020

...Summer like weather by end of the week with Critical Fire Weather
conditions most days for portions of southern Colorado...

Northwest flow remains over the area for Tuesday and Wednesday with
next passing upper trof moving across the Northern U.S. Rockies into
the northern plains on Tuesday.  This will send a cold front through
southeast Colorado early in the day with gusty north winds and
slightly cooler temperatures expected, though highs may still top
out around 80 across the plains.  Humidity values increase behind
the front Tuesday afternoon and winds look strongest in the morning
behind the frontal passage before decreasing some in the afternoon.
There could be some near critical fire weather conditions across
Kiowa county, but with strongest winds in the morning not quite
coinciding with driest relative humidity values in the afternoon,
conditions look marginal. However, strengthening northwest flow
aloft should fair pretty well for northern and central portions of
the San Luis Valley in the afternoon where the cold front will be
too shallow to penetrate and day time humidities will remain quite
low. Have hoisted a Fire Weather Watch for Tuesday afternoon and
evening for this area. Otherwise, forecast remains dry.

Winds on Wednesday look lighter as the upper ridge axis to the west
translates into western Colorado.  Thus a reprieve in critical fire
weather conditions can be expected.  With upslope flow across the
plains, but meager moisture, most of the area will stay dry, and
slightly cooler than the day before with highs across the lower
elevations well into the 70s.

Thursday and Friday still look like the warmest days of the week as
the upper ridge shifts eastward and flattens over CO on Thursday
bringing increasing westerly flow aloft which transitions to
southwesterly for Friday as the next upper trof moves into the
western U.S. Temperatures both days should top out in the 90s across
the lower elevations with 70s and lower 80s for the valleys and 50s
and 60s across the mountains. This period should be marked by
increased snow melt across the mountains, especially as temperatures
are progged to stay slightly above freezing at night.  May be
looking at a return of critical fire weather conditions for the San
Luis Valley, lower elevations of the southeast mountains and
portions of the adjacent I-25 corridor both days as westerly winds
aloft spread down into the lower elevations by afternoon.  A front
will be lurking across east central CO on Friday which lowers
confidence for highs across northern portions of the plains. Overall
atmosphere looks fairly dry but will maintain some isolated pops
across the Pikes Peak region where front will be most likely to be.

Another disturbance moves across CO in southwest flow on Saturday,
picking up some mid/high based Pacific moisture.  Position of a
developing dry line across the plains will be in question, but could
see an uptick in high based showers and thunderstorms across the
mountains and some deeper convection/stronger thunderstorms across
the plains on Saturday.  Confidence lessens further into Sunday as
EC shows more westerly flow while GFS portrays a more amplified
trough across the western U.S. and southwest flow across CO.  Best
consensus suggest breezy and warm conditions will continue across
the mountains and valleys with showers and thunderstorms across the
southeast mountains and plains with location dependent on how far
east moisture mixes out during the afternoon.  Didn't stray too far
from model blends given the uncertainties. -KT

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 1133 AM MDT Mon Apr 27 2020

VFR conditions are expect the next 24 hrs at KCOS, KPUB and KALS.
Occasionally gusty winds are expected at KALS later this
afternoon, then decreasing in the evening. A front is expected to
bring gusty northerly winds to KCOS and KPUB on Tue, while KALS
should see gusty westerly winds in the afternoon.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Fire Weather Watch from Tuesday afternoon through Tuesday
evening for COZ224.

&&

SHORT TERM...MW
LONG TERM...KT
AVIATION...28
Hazardous weather outlook, Apr 27, 11:07 AM MDT, 3 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1107 AM MDT Mon Apr 27 2020

COZ058>089-093>099-281715-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1107 AM MDT Mon Apr 27 2020

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

A few high based showers will be possible this afternoon over
the southern mountains, with spotty critical fire weather conditions
in portions of the San Luis Valley late in the afternoon.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Critical fire weather conditions will be possible across the San
Luis Valley on Tuesday, with near critical fire weather
conditions possible across Kiowa county. Critical fire weather
conditions will ramp up again for Thursday and Friday across the
valleys, southeast mountains, and portions of the I-25 corridor,
as temperatures soar to near record levels, and breezy west winds
spread down into the lower elevations each afternoon and evening.

A cold front and a weak disturbance in westerly flow aloft, will
bring a better chance for showers and thunderstorms to the area
next weekend. Storms may be more high based across the mountains
with critical to near critical fire weather conditions possible
across the valleys again. Gusty winds and lightning will be the
primary threats. A couple of stronger storms will be possible
this weekend across the southeast plains in the vicinity of a dry
line where gusty winds, lightning and small hail will be
possible.

.SPOTTER INFORMATION STATEMENT...

Weather spotters will not be needed today or tonight.

28/28

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 3:45 AM MDTFire Weather WatchPUBAlamosa, Conejos, Costilla, Rio Grande, Saguache11 hr

Nearby

Red Flag Warnings in Colorado, 2020Every red flag warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.